# SDR USAA2014050200001

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE RECEIVED GREEN HYD RESERVOIR LOW LEVEL ECAM MSG.  PERFORMED ECAM & QRH PROCEDURES.  DIVERTED TO CLT RUNWAY 18C AFTER MANUAL GEAR EXTENSION.  FOUND GREEN HCU HYD LINE LEAK.  REPLACED GREEN HCU HYD LINE IAW AMM 29-11-49-000-049-A6.  AS A PRECAUTION CHANGED THE GREEN SYS HYD PUMP.
